Florida, 2012Damaging Winds in Florida, April 21, 2012
April 21, 2012 · NWS JAX · 3 events in 1 county or zone
An upper level low over the eastern Gulf of Mexico and the sea breezes combined with surface heating and instability to produce scattered severe storms during the afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level low over the eastern Gulf of Mexico and the sea breezes combined with surface heating and instability to produce scattered severe storms during the afternoon and evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 21, 1:01 PM EST, 4 hours 39 minutes earlier.
Area forecast discussion, Apr 21, 1:01 PM EST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT SAT APR 21 2012
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
A WIDESPREAD SWATH OF MODERATE RAIN CONTINUES TO TREK EAST ACROSS
THE EASTERN GULF...WITH THE INITIAL EDGE OF THIS PRECIP ABOUT TO
MOVE ONSHORE THE WESTERN PENINSULA. IN ADVANCE OF THIS...AN
IMPULSE COUPLED WITH INSTABILITY/SURFACE HEATING HAS RESULTED IN
SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED TSTMS DEVELOPING
ACROSS NE FL MOVING INTO SE GA. THIS ACTIVITY WILL NUDGE NORTH
THIS AFTN WITH ACTIVITY FILLING IN AS THE RAIN SHIELD MOVES
INLAND. THE LEADING EDGE OF THE SHIELD HAS HAD SOME BOWING
SEGMENTS CAPABLE OF PRODUCING GUSTY WINDS...SO WILL INCLUDE GUSTY
WIND/SMALL HAIL WORDING LATE THIS AFTN/EARLY EVENING.
WIDESPREAD PRECIP WILL SWEEP ACROSS THE AREA THIS EVENING SOUTH
TO NORTH. SOME MODELS ARE HINTING AT SOME DRY SLOTTING WORKING
ACROSS SOUTHERN PORTIONS OF NE FL LATER THIS EVENING BEFORE THE
PREFRONTAL PRECIP ARRIVES OVERNIGHT. WILL LOWER WIDESPREAD POPS
SOMEWHAT LATE THIS EVENING FOR MOST AREAS...WITH LIKELY POPS
OVERNIGHT. RAINFALL AMOUNTS THROUGH TONIGHT WILL RANGE FROM
1-2 INCHES ACROSS NE FL...WITH ONE THIRD TO TWO THIRDS OF AN
INCH ACROSS SE GA.
THE UPPER LOW EXITS INTO THE ATLANTIC EARLY SUNDAY...WITH THE
SYSTEMS COLD FRONT CROSSING SE GA SUNDAY MORNING...AND EXITING
NE FL SUNDAY NIGHT. LIKELY POPS EARLY WILL DECREASE TO CHANCE
BY EARLY SUNDAY AFTN. WINDS WILL INCREASE IN THE WAKE OF THE
FRONT SUNDAY AFTN. MILD TEMPERATURES ARE EXPECTED TNGT WITH
THICK CLOUD COVER...WITH NEAR NORMAL HIGHS SUNDAY.
HIGH PRESSURE WILL BUILD IN FOR THE START OF THE WORK WEEK...WITH A
NOTICEABLY COOLER AIRMASS. SURFACE RIDGING WILL STRENGTHEN
THROUGH TUESDAY...FAVORING CLEAR AND COOL NIGHTS AND SUNNY DAYS.
TEMPERATURES WILL BE LOWER THAN NORMAL...WITH READINGS INLAND
DIPPING INTO THE UPPER 30S MONDAY NIGHT. AFTERNOON HIGHS WILL
GENERALLY BE IN THE LOW TO MID 70S MONDAY AND TUESDAY.
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE HIGH PRESSURE RIDGE WILL SLIDE EAST OF THE REGION LATER IN
THE WEEK WITH RETURN FLOW ALLOWING THE TEMPERATURES TO MODERATE
BACK CLOSER TO SEASONAL NORMALS. A TROUGH WILL SLIDE SOUTH ACROSS
THE REGION LATE IN THE WEEK...BRINGING A CHANCE FOR PRECIP.
&&
.AVIATION...
CONDITIONS WILL CONTINUE TO WORSEN AS LOW PRESSURE TRACKS EAST ACROSS
FLORIDA TONIGHT. SHOWERS WILL BECOME NUMEROUS THIS AFTERNOON AND
EVENING...WITH ISOLATED THUNDERSTORMS. SHOWERS ARE EXPECTED TO
CONTINUE THROUGH THE NIGHT...WITH ISOLATED THUNDERSTORMS. SHOWERS
WILL END FROM WEST TO EAST SUNDAY MORNING...WITH SKIES CLEARING
SUNDAY AFTERNOON.
&&
.MARINE...
WILL CONTINUE SCEC TONIGHT ON THE OUTER LEG...WITH A BRIEF DECREASE
EARLY SUNDAY. OTHERWISE...EXPECT WIDESPREAD SHOWERS AND SCATTERED
TSTMS THROUGH SUNDAY WITH LOW PRESSURE AND A FRONTAL PASSAGE. AFTER
THE FRONTAL PASSAGE LATE SUNDAY/SUNDAY NIGHT...WINDS WILL INCREASE
SUBSTANTIALLY. WILL ISSUE A SCA FOR WINDS ON THE OUTER LEGS SUNDAY
NIGHT THROUGH MONDAY NIGHT. THE NEARSHORE MAY VERY WELL REACH SCA AS
WELL...BUT CONFIDENCE NOT AS HIGH...SO WILL NOT ISSUE THERE FOR NOW.
WINDS WILL GRADUALLY DECREASE FOR TUESDAY THROUGH MIDWEEK.
RIP CURRENTS: MODERATE RISK THROUGH TONIGHT...LOW RISK SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 78 47 72 / 60 40 10 0
SSI 66 75 52 72 / 70 50 10 0
JAX 63 80 51 74 / 80 50 10 0
SGJ 65 76 55 72 / 80 60 10 0
GNV 64 79 48 74 / 80 50 10 0
OCF 65 81 52 74 / 80 50 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM SUNDAY TO 6 AM EDT
TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
&&
ALLEN/SHULER/PRESNALLHazardous weather outlook, Apr 21, 11:25 AM EST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1225 PM EDT SAT APR 21 2012
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-221000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1225 PM EDT SAT APR 21 2012
THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS
...A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHERN PORTIONS OF
NORTHEAST FLORIDA...
...HEAVY RAINFALL POSSIBLE LATE THIS AFTERNOON AND EVENING...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...
.DAY ONE...TODAY AND TONIGHT...
LOW PRESSURE WILL APPROACH THIS AFTERNOON...CROSSING FLORIDA
TONIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED
WITH THIS SYSTEM. IN ADDITION...A SLIGHT RISK OF SEVERE THUNDERSTORMS
WILL PREVAIL ACROSS SOUTHERN PORTIONS OF NORTHEAST FLORIDA.
RAINFALL AMOUNTS OF ONE TO THREE INCHES CAN BE EXPECTED THROUGH
TONIGHT ACROSS PORTIONS OF NORTHEAST FLORIDA...WITH ONE QUARTER
TO ONE INCH ACROSS SOUTHEAST GEORGIA.
A PERSISTENT EASTERLY SWELL WILL RESULT IN A MODERATE RISK OF RIP
CURRENTS AT THE AREA BEACHES. REFER TO THE SURF ZONE FORECAST.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ON MONDAY....NORTHWEST WINDS WILL INCREASE WITH GUSTS UP TO 30 TO
35 MPH POSSIBLE AND A LAKE WIND ADVISORY IS EXPECTED.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE COASTAL
WATERS ON MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 21, 3:49 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EDT SAT APR 21 2012
FLZ040-212130-
MARION-
449 PM EDT SAT APR 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...
AT 449 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER LAKE WEIR...OR 5 MILES NORTHWEST OF THE
VILLAGES...MOVING NORTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WEIRSDALE...SUMMERFIELD...LAKE WEIR...
OCKLAWAHA...BELLEVIEW...MOSS BLUFF...SANTOS...SILVER SPRINGS
SHORES...SPARR AND OCALA AIRPORT THROUGH 530 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2939 8230 2934 8177 2895 8170 2895 8222
TIME...MOT...LOC 2049Z 179DEG 15KT 2901 8199
STRUBLE
Special weather statement, Apr 21, 3:52 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT SAT APR 21 2012
FLZ022-023-212145-
BAKER-COLUMBIA-
452 PM EDT SAT APR 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN BAKER
AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 545 PM EDT...
AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF OLUSTEE...OR 14 MILES EAST OF
LAKE CITY...MOVING NORTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND SANDERSON...OLUSTEE AND TAYLOR THROUGH 545
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3055 8262 3057 8229 3017 8226 3014 8251
TIME...MOT...LOC 2053Z 171DEG 16KT 3025 8242
STRUBLE
Special weather statement, Apr 21, 4:13 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SAT APR 21 2012
GAZ150-162>164-212200-
CHARLTON-CLINCH-ECHOLS-WARE-
513 PM EDT SAT APR 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH...EXTREME SOUTHEASTERN ECHOLS AND WESTERN
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600 PM
EDT...
AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 12 MILES SOUTHEAST OF FARGO...MOVING NORTH AT
20 TO 25 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
FARGO AND STEVEN FOSTER STATE PARK THROUGH 600 PM EDT. SMALL HAIL
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3096 8263 3096 8230 3058 8229 3060 8262
TIME...MOT...LOC 2112Z 179DEG 23KT 3054 8247
SHASHY
Special weather statement, Apr 21, 4:49 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT SAT APR 21 2012
FLZ023>025-030>032-GAZ164-212230-
BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-NASSAU-UNION-
549 PM EDT SAT APR 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHEASTERN BRADFORD...EASTERN BAKER...EXTREME NORTHEASTERN
UNION...SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN NASSAU
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 630 PM EDT...
AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER MAXVILLE...OR 14 MILES WEST OF
LAKESIDE...MOVING NORTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND MAXVILLE...MACCLENNY...GLEN SAINT MARY...
BALDWIN AND BRYCEVILLE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3048 8226 3053 8195 3011 8187 3007 8213
TIME...MOT...LOC 2149Z 167DEG 17KT 3018 8200
STRUBLE
Special weather statement, Apr 21, 5:20 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EDT SAT APR 21 2012
FLZ024-025-032-GAZ164-212300-
CHARLTON-CLAY-DUVAL-NASSAU-
620 PM EDT SAT APR 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN NASSAU
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT...
AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF JACKSONVILLE HEIGHTS...OR
9 MILES NORTHWEST OF LAKESIDE...MOVING NORTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ORTEGA...ORANGE PARK...
JACKSONVILLE HEIGHTS...BELLAIR...NORMANDY...BALDWIN...BRYCEVILLE...
RATLIFF...CALLAHAN AND ST. GEORGE THROUGH 700 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3056 8215 3061 8181 3016 8167 3013 8191
TIME...MOT...LOC 2220Z 170DEG 19KT 3024 8188
STRUBLE
Special weather statement, Apr 21, 5:26 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 PM EDT SAT APR 21 2012
FLZ025-032-033-212300-
CLAY-DUVAL-ST. JOHNS-
626 PM EDT SAT APR 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
WESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS VALID
UNTIL 700 PM EDT...
AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF GREEN COVE
SPRINGS...OR 10 MILES SOUTH OF FRUIT COVE...MOVING NORTH AT 20 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PICOLATA...
GREEN COVE SPRINGS...SWITZERLAND...FRUIT COVE...MANDARIN...LAKESIDE
AND DOCTORS INLET THROUGH 700 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3015 8179 3017 8154 2992 8152 2990 8176
TIME...MOT...LOC 2227Z 172DEG 17KT 2997 8165
ZIBURA
Thunderstorm Wind, Duval
- When
- April 21, 5:40 PM EST
- Where
- Duval County, 1.88 mi SSW of Arlington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.306, -81.616
A tree was blown down on Shadowood Lane. Time was based on radar.
Thunderstorm Wind, Duval
- When
- April 21, 5:55 PM EST
- Where
- Duval County, 2.91 mi NE of Cedar Hills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 30.302, -81.698
A woman had to be cut out of her car after a large water oak tree was blown down on it at the intersection of St. Johns Ave and Donald Street.
Thunderstorm Wind, Duval
- When
- April 21, 5:55 PM EST
- Where
- Duval County, 2.74 mi NE of Cedar Hills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 30.300, -81.700
Several large trees were reported blown down in Avondale. Some were on top of car and other caused power line damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Minnesota, April 21, 2012$450,000 · EF0 · 13 events
- Tornadoes and Hail in Minnesota, April 21, 2012$125,000 · EF1 · 8 events
- Hail and Damaging Winds in Pennsylvania, April 21, 2012$45,000 · 56 kt wind · 4 events
- Tornado and Hail in Florida, April 21, 2012$3,000 · EF0 · 5 events
- Hail in South Carolina, April 21, 20121 in hail · 4 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 21, 20124 events
- Hail and Damaging Wind in South Carolina, April 21, 2012$4,000 · 1.25 in hail · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 21, 20123 events
- Hail and Damaging Winds in Georgia, April 21, 2012$2,000 · 1 in hail · 3 events
- Tornadoes and Hail in Iowa, April 21, 2012EF0 · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 21, 20122 events
- Hail in Minnesota, April 21, 20120.75 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 372435, 372432, 372437.